# SDR ASAA2025111163354

- Difficulty date: November 11, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1322
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING AFT SPAR VAPOR BARRIER SKATE ANGLE CRACK AT BS 661.95 RBL+9. GROUNDED - YES.  REPAIRED CENTER WING AFT SPAR VAPOR BARRIER SKATE ANGLE AT BS 661.95 RBL 9 IAW B737-800 SRM 57-10-10-2R-5 REMOVED AND REINSTALLED RT W/W EMDP IAW  29-11-21, ACCOMPLISHED SYS B EMDP INSTALL TESTS IAW AMM 29-11-21-400-801-001 STEP 3J THROUGH COMPLETION.
